MAUDE Adverse Event Report: BARD BRACHYTHERAPY, INC. -1424526 QUICKLINK¿ CARTRIDGE 5.0MM EXTENSION SOURCELINK¿; CONNECTOR

BARD BRACHYTHERAPY, INC. -1424526 QUICKLINK¿ CARTRIDGE 5.0MM EXTENSION SOURCELINK¿; CONNECTOR
Model Number 70303QC20
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 10/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that the doctor used an expired extension connector on the patient.The shelf-life of the connector was 200 days ago and the user used the connector 60 days after the expiration.It was later reported from (b)(6) representative on (b)(6) 2018, the customer did not receive the connectors expired.The connectors expired at the facility and the doctor mistakenly used them.
 
Additional Manufacturer Narrative
The reported issue was confirmed, as use-related.The customer saved connectors at their facility and mistakenly used them during an implant, not realizing the expiration date was exceeded by 60 days.The customer confirmed they did not receive the connections expired from the manufacturing facility.Based on the information contained within this complaint file, it was concluded that the labeling was adequate.The lot number is unknown; therefore, the device history record could not be reviewed.: the device was not returned.
 
Event or Problem Description
It was reported that the doctor used an expired extension connector on the patient.The shelf-life of the connector was 200 days ago and the user used the connector 60 days after the expiration.It was later reported from the international business center representative on 02nov18, the customer did not receive the connectors expired.The connectors expired at the facility and the doctor mistakenly used them.

Brand Name
QUICKLINK¿ CARTRIDGE 5.0MM EXTENSION SOURCELINK¿
Common Device Name
CONNECTOR
Manufacturer (Section D)
BARD BRACHYTHERAPY, INC. -1424526
295 east lies road
carol stream IL 60188
MDR Report Key8081970
Report Number1018233-2018-05497
Device Sequence Number13994497
Product Code KXK
UDI-Device Identifier10801741078115
UDI-Public(01)10801741078115
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K023210
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number70303QC20
Device Catalogue Number70303QC20
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/24/2018
Supplement Date Received by Manufacturer12/28/2018
Initial Report FDA Received Date11/16/2018
Supplement Report FDA Received Date01/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1